# SDR AMTA200700318

- Difficulty date: June 29, 2007
- Submitted: July 13, 2007
- Operation: Air carrier
- Aircraft: N314TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 30640
- System (JASC): 3442 · Weather Radar System
- Part: Drive Unit
- Part number: 20414440401
- Part serial: 1077
- Condition: Inoperative
- Location: Wx Radar System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WITH RADAR TILT SET AT (0) DEGREE, THE GROUND IS PAINTED.  TILT MUST BE SET AT +2.5 DEGREE TO REMOVE GOURND RETURN, SEE LOG PAGE 800323.  (K)
